| Model Number |
956-610 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/17/2018
Type of Reportable Event
Malfunction
Event or Problem Description
According to the complaint, blood sprayed from the top of the vented tip cap of the syringe.However, the operator was not in contact with blood.
Additional Manufacturer Narrative
The device has been returned to radiometer medical aps on june 20th 2018.
Additional Manufacturer Narrative
Production log inspection was carried out and from the investigation it has not been possible to identify the root-cause (i.E.Unknown).